# SDR AT0000462

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  ADJUSTED GROUND SHIFT CABLES IAW DC9 MM 32-21-03.
